• Users Online: 1017
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2015  |  Volume : 12  |  Issue : 2  |  Page : 145-147

Acute pulmonary embolism after the use of pegylated interferon and ribavirin


1 Department of Cardiology, Siyami Ersek Thoracic and Cardiovascular Surgery Center, Training and Research Hospital, Istanbul, Turkey
2 Department of Cardiology, Sakarya University, Faculty of Medicine, Sakarya, Turkey
3 Department of Radiology, Sakarya University, Faculty of Medicine, Sakarya, Turkey

Correspondence Address:
Altug Osken
19 Mayis Mah. Bayar Cad. Ipek Apt. No: 9/5, Kozyatagi, Kad?koy, Istanbul - 34742
Turkey
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0189-7969.152033

Rights and Permissions

Liver disease may lead to both reduced and increased risk of venous thromboembolism (VTE) caused by the changes in the coagulation cascade. We present a case of pulmonary embolism after the use of pegylated interferon (peg-IFN) plus ribavirin for treatment of chronic hepatitis C (CHC). Echocardiography revealed thrombus imaging in the pulmonary bifurcation zone and the patient treated successfully with thrombolytic therapy. Hemostatic work up showed no significant abnormalities. In the absence of underlying diseases and predisposing factors, drug interactions and incidental co-existence of pulmonary embolism should be kept in mind.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2591    
    Printed81    
    Emailed0    
    PDF Downloaded141    
    Comments [Add]    

Recommend this journal